# SDR ASAA2016080517627

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,004 hours, 2,627 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FILTER DPI FOUND EXTENDED DURING PDC WALKAROUND.  ACFT GROUNDED. REF AMM 49-91-13 INSPECTED APU LUBE FILTER ELEMENT AND FOUND DPI INDICATOR EXTENDED.  REMOVED FILTER AND INSPECTED NO DEFECTS NOTED.  MAGNETIC PLUG CLEAN.  REPLACED FILTER.  LEAK CHECK OF APU CHECKS OK.
